# SDR MALA070095

- Difficulty date: August 13, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 22,092 hours, 24,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD COVE EMERGENCY LIGHT INOP.  REPLACED FORWARD COVE EMERGENCY LIGHT HOUSING, PN 2LA005115-20 IAW SF340 AMM 33-50-55.
